- -

Some results and examples concerning Whyburn spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Some results and examples concerning Whyburn spaces

Show full item record

Alas, OT.; Madriz-Mendoza, M.; Wilson, RG. (2012). Some results and examples concerning Whyburn spaces. Applied General Topology. 13(1):11-19. doi:10.4995/agt.2012.1633.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87175

Files in this item

Item Metadata

Title: Some results and examples concerning Whyburn spaces
Author: Alas, Ofelia T. Madriz-Mendoza, Maira Wilson, Richard G.
Issued date:
Abstract:
[EN] We prove some cardinal inequalities valid in the classes of Whyburn and hereditarily weakly Whyburn spaces and we construct examples of non-Whyburn and non-weakly Whyburn spaces to illustrate that some previously known ...[+]
Subjects: Whyburn space , Weakly Whyburn space , Submaximal space , Scattered space , Semiregular , Feebly compact
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2012.1633
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2012.1633
Thanks:
This research was supported by the network Algebra, Topolog´ıa y An´alisis del PROMEP, Project 12611243 (México) and Fundação de Amparo a Pesquisa do Estado de São Paulo (Brasil). The third author wishes to thank the ...[+]
Type: Artículo

References

R. Engelking, General Topology, Heldermann Verlag, Berlin, 1989.

I. Juhász, Cardinal Functions in Topology - Ten years later, Mathematisch Centrum, Amsterdam, 1980.

Pelant, J., Tkachenko, M. G., Tkachuk, V. V., & Wilson, R. G. (2003). Proceedings of the American Mathematical Society, 131(10), 3257-3266. doi:10.1090/s0002-9939-02-06840-5 [+]
R. Engelking, General Topology, Heldermann Verlag, Berlin, 1989.

I. Juhász, Cardinal Functions in Topology - Ten years later, Mathematisch Centrum, Amsterdam, 1980.

Pelant, J., Tkachenko, M. G., Tkachuk, V. V., & Wilson, R. G. (2003). Proceedings of the American Mathematical Society, 131(10), 3257-3266. doi:10.1090/s0002-9939-02-06840-5

J. R. Porter and R. G. Woods, Extensions and Absolutes, Springer Verlag, New York, 1987. E. A. Reznichenko, A pseudocompact space in which only sets of complete cardinality are not closed and not discrete, Moscow Univ. Math. Bull. 6 (1989), 69–70 (in Russian).

V. V. Tkachuk and I. V. Yashchenko, Almost closed sets and the topologies they determine, Comment. Math. Univ. Carolinae 42, no. 2 (2001), 395–405.

[-]

This item appears in the following Collection(s)

Show full item record